The Annals of Mathematical Statistics

A General Concept of Unbiasedness

E. L. Lehmann

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 22, Number 4 (1951), 587-592.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729549

Digital Object Identifier
doi:10.1214/aoms/1177729549

Mathematical Reviews number (MathSciNet)
MR47296

Zentralblatt MATH identifier
0044.14902

JSTOR
links.jstor.org

Citation

Lehmann, E. L. A General Concept of Unbiasedness. Ann. Math. Statist. 22 (1951), no. 4, 587--592. doi:10.1214/aoms/1177729549. http://projecteuclid.org/euclid.aoms/1177729549.


Export citation